Periodic points and dynamic rays of exponential maps

D Schleicher, J Zimmer

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)327-354
Number of pages28
JournalAnnales Academiae Scientiarum Fennicae-Mathematica
Volume28
Issue number2
Publication statusPublished - 2003

Cite this

Periodic points and dynamic rays of exponential maps. / Schleicher, D; Zimmer, J.

In: Annales Academiae Scientiarum Fennicae-Mathematica, Vol. 28, No. 2, 2003, p. 327-354.

Research output: Contribution to journalArticle

@article{3ecfc071dbb44d97bc7bafd3643b2f1d,
title = "Periodic points and dynamic rays of exponential maps",
author = "D Schleicher and J Zimmer",
year = "2003",
language = "English",
volume = "28",
pages = "327--354",
journal = "Annales Academiae Scientiarum Fennicae-Mathematica",
number = "2",

}

TY - JOUR

T1 - Periodic points and dynamic rays of exponential maps

AU - Schleicher, D

AU - Zimmer, J

PY - 2003

Y1 - 2003

UR - http://www.emis.de/journals/AASF/Vol28/zimmer.html

M3 - Article

VL - 28

SP - 327

EP - 354

JO - Annales Academiae Scientiarum Fennicae-Mathematica

JF - Annales Academiae Scientiarum Fennicae-Mathematica

IS - 2

ER -